# SDR A6WA2018102646125

- Difficulty date: October 26, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 37,295 hours, 35,715 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O AND SELECTING GEAR LEVER IP, RECEIVED GEAR DISAGREE. NOSE GEAR DID NOT SHOW RETRACTED. C/W QRH. OPERATED MANUAL RELEASE AND SELECTED HANDLE DOWN. GEAR SHOWED 3 GREEN. RETURNED TO MKE. LANDING WEIGHT LESS THAN 46,000 LBS.
